# SDR SIMA200501206

- Difficulty date: January 7, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 8,730 hours, 8,423 cycles
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528473001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION THE HOLDING STRINGER AT FRAME 50 AND STRINGER 13L WAS FOUND TO HAVE ONE DAMAGED HI-LOCK HOLE.  REMOVED DAMAGED HOLDING STRINGER.  INSTALLED NEW FASTENER IAW SRM. (SW21200502478) (K)
